Asymptotic Optimality of a Time Optimal Path Parametrization Algorithm
Author(s)Spasojevic, Igor; Murali, Varun; Karaman, Sertac
MetadataShow full item record
The time optimal path parametrization problem addresses minimizing the traversal time of a specified path by an actuation constrained agent. Recently, an efficient numerical algorithm for solving this problem has been proposed. This letter theoretically establishes convergence of the former algorithm to the optimum for the whole class of problems solved optimally by computationally more demanding approaches based on convex programming. Additionally, we provide a characterization of the optimum, which may be of independent interest.
DepartmentMassachusetts Institute of Technology. Laboratory for Information and Decision Systems; Massachusetts Institute of Technology. Department of Aeronautics and Astronautics
IEEE Control Systems Letters
Institute of Electrical and Electronics Engineers (IEEE)
Spasojevic, Igor, Varun Murali and Sertac Karaman. “Asymptotic Optimality of a Time Optimal Path Parametrization Algorithm.” IEEE Control Systems Letters, vol. 3, no. 4, 2019, pp. 835 - 840 © 2019 The Author(s)